sexologist-icon
Polycystic ovary
Irregular periods n heavy bleeding past from 15 days even after taking pause 500mg tablets bleeding has not stopped
104 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi. Need to meet gyn as you should know the route cause of it. This may be due to some hormone imbalance. If you r sexually active do one sr beta hcg also.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+155
Chat with a sexologist
Online now
Hello.. Well I would suggest you to meet the obstetrician again as we may have to change the tablets...We need to also supplement you .... Please do not neglect...Follow up with the doctor...Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.